# SDR DGCA10719001

- Difficulty date: August 2, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N660AC
- Make and model: Piper PA-31-350
- Aircraft serial: 317752142
- Aircraft time: 9,719 hours
- Engine: Lyc TIO540J2BD
- Engine time: 1,675 hours
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: MHB4016
- Part serial: 9080430
- Condition: Inoperative
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT STARTER WOULD NOT ENGAGE.
